# SDR P2RA950017

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14976
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FORWARD CARGO COMPARTMENT SMOKE DETECTOR LIGHT AND MASTER WARNING PANEL LIGHT CAME ON DURING TAXI.  INSPECTED FORWARD CARGO COMPARTMENT SMOKE DETECTOR AND FOUND CARGO COMPARTMENT LIGHT EXTINGUISHED.  OPS CHECKED SYSTEM AND CHECKED GOOD.  (M)
